Principal homogeneous spaces for Abelian varieties.
Journal für die reine und angewandte Mathematik, Tome 209 (1962), pp. 98-99
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1962__209_150519,
author = {John Tate},
title = {Principal homogeneous spaces for {Abelian} varieties.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {98--99},
year = {1962},
volume = {209},
zbl = {0116.38201},
url = {http://geodesic.mathdoc.fr/item/JRAM_1962__209_150519/}
}
John Tate. Principal homogeneous spaces for Abelian varieties.. Journal für die reine und angewandte Mathematik, Tome 209 (1962), pp. 98-99. http://geodesic.mathdoc.fr/item/JRAM_1962__209_150519/